MAUDE Adverse Event Report: CAREFUSION 2200, INC SAFE-T; LUMBAR PUNCTURE TRAY (ADULT & PEDIATRIC)

CAREFUSION 2200, INC SAFE-T; LUMBAR PUNCTURE TRAY (ADULT & PEDIATRIC)
Model Number 4306CWSP
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Foam needle stop was not adhered to the bottom of the tray, so it came out when needle was placed in it.22-gauge needles in use.Staff member put the plastic cap flat on the tray and slid the needle in.She moved the needle vertically to secure the cap and the cap poked through the top of the plastic cap.Employee needlestick injury occurred.Two prior incidents with this lot did not result in employee injury.Manufacturer response for lumbar puncture tray (adult pediatric), safe-t (per site reporter)."i will be forwarding this on to our field assurance team.Even though we are no longer selling this item, we do indeed need to be made of any adverse events.Thank you.".

Brand Name
SAFE-T
Common Device Name
LUMBAR PUNCTURE TRAY (ADULT & PEDIATRIC)
Manufacturer (Section D)
CAREFUSION 2200, INC
1625 w. 3rd street
tempe AZ 85281
MDR Report Key16234216
Report Number16234216
Device Sequence Number20550640
Product Code PWY
UDI-Device Identifier10885403229008
UDI-Public(01)10885403229008
Combination Product (Y/N)N
Initial Reporter StateWI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/23/2023
Report Date (Section F) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4306CWSP
Device Catalogue Number4306CWSP
Device Lot Number0001482141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight95 KG
Date Report Sent to FDA01/23/2023